A conformal de Rham complex

Vladimir Gol'dshtein, Marc Troyanov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We introduce the notion of a conformal de Rham complex of a Riemannian manifold. This is a graded differential Banach algebra and it is invariant under quasiconformal maps, in particular the associated cohomology is a new quasiconformal invariant.

Original languageEnglish
Pages (from-to)651-669
Number of pages19
JournalJournal of Geometric Analysis
Issue number3
StatePublished - 1 Jul 2010


  • Conformal invariants
  • L-cohomology
  • Quasiconformal maps

ASJC Scopus subject areas

  • Geometry and Topology


Dive into the research topics of 'A conformal de Rham complex'. Together they form a unique fingerprint.

Cite this